Yıl 2018, Cilt 47, Sayı 4, Sayfalar 1023 - 1039 2018-08-01

Parameters estimation for mixed generalized inverted exponential distributions with type-II progressive hybrid censoring

Yuzhu Tian [1] , Aijun Yang [2] , Erqian Li [3] , Maozai Tian [4]

16 39

The type-II progressive hybrid censoring scheme, which is a mixture of type-II progressive and hybrid censoring schemes, has become substantially fashionable due to its flexibility of allowing for random removals of the remaining survival units at each failure time and terminating
the experiment at a pre-specied time. In the literature, this censoring scheme has been used to analyze lifetime data for general population
distributions such as exponential distributions and Weibull distributions. However, we seldom focus on parameter estimations for the mixture distribution, which is an important class of models in reliability analysis. This paper aims to investigate the estimation problem of mixed generalized inverted exponential distribution (MGIED) under the type-II progressive hybrid censoring scheme. The maximum likelihood estimators (MLEs) of the model are obtained via EM algorithm. Some simulations are implemented and a case of analysis is provided to illustrate the proposed method.
Type-II progressive hybrid censoring, Mixed generalized inverted exponential distribution (MGIED), EM algorithm
  • Abouammoh, A. M. and Alshingiti, A. M. Reliability estimation of generalized inverted exponential distribution, Journal of Statistical Computation and Simulation 79 (11), 1301- 1315, 2009.
  • Afy, W. M. Classical estimation of mixed Rayleigh distribution in type I progressive cen- sored, Journal of Statistical Theory and Applications 10 (4), 619-632, 2011.
  • Balakrishnan, N. and Aggarwala, R. Progressive censoring: Theory, Methods and Applica- tions. Boston: Birkhauser., 2000.
  • Balakrishnan, N., Habibi Rad, A. and Arghami, N. R. Testing exponentiality based on Kullback-Leibler information with progressively type-II censored data, IEEE Transactions on Reliability 56, 301-307, 2007.
  • Balakrishnan, N., Kannan, N., Lin, C. T. and Wu, S .J. Inference for the extreme value distributions under progressive type-II censoring, Journal of Statistical Computation and Simulation, 74, 25-45, 2004.
  • Balakrishnan, N. and Kundu, D. Hybrid censoring: Models, inferential results and applica- tions, Computational Statistics and Data Analysis 57 (1), 166-209, 2013.
  • Basak, P. and Basak, I., Balakrishnan, N. Estimation for the three-parameter lognormal dis- tribution based on progressively censored data, Computational Statistics and Data Analysis 53 (10), 3580-3592, 2009.
  • Chen, D. G. and Lio, Y. L. Parameter estimations for generalized exponential distribution under progressive type-I interval censoring, Computational Statistics and Data Analysis, 54, 1581-1591, 2010.
  • Childs, A., Chandrasekar, B. and Balakrishnan, N. Exact likelihood inference for an expo- nential parameter under progressive hybrid censoring, Statistical Models and Methods for Biomedical and Technical Systems 319-330, 2008.
  • Cho, Y., Sun, H., Lee, K. Exact likelihood inference for an exponential parameter under generalized progressive hybrid censoring scheme, Statistical Methodology 23, 18-34, 2015.
  • Dempster, A. P., Laird, N. M. and Rubin, D. B. Maximum likelihood from incomplete data via the EM algorithm, Journal of Royal Statistical Society Series B 39 (1), 1-38, 1977.
  • Dey, S., Pradhan, B. Generalized inverted exponential distribution under hybrid censoring, Statistical Methodology 18, 101-114, 2014.
  • Gupta, R. D. and Kundu, D. Exponentiated Exponential Family: An Alternative to Gamma and Weibull Distributions, Computational Statistics and Data Analysis 43 (1), 117-130, 2001.
  • Hashemi, M., Tavangar, M. and Asadi, M. Some properties of the residual lifetime of progres- sively type-II right censored order statistics, Statistics and Probability Letters 80, 848-859, 2010.
  • Ismail, A. A. Inference in the generalized exponential distribution under partially accelerated tests with progressive Type-II censoring, Advanced Science Letters 59 (1), 49-56, 2012.
  • Krishna, H. and Kumar, K. Reliability estimation in generalized inverted exponential dis- tribution with progressively type II censored sample, Journal of Statistical Computation and Simulation 83 (6), 1007-1019, 2014.
  • Kundu, D. and Joarder, A. Analysis of the type-II progressively hybrid censored data, Com- putational Statistical and Data Analysis 50, 2509-2528, 2006.
  • Lin, C.T., Chou, C. C. and Huang, Y. L. Inference for Weibull distribution with progressively hybrid censoring, Computational Statistics and Data Analysis 56(3), 451-467, 2012.
  • Linhart, H., Zucchini, W. Model selection. Wiley, Newyork, 1986.
  • Mokhtari, E. M., Rad, A. H. and Yousefzadeh, F. Inference for Weibull distribution based on progressively Type-II hybrid censored data, Journal of Statistical Planning and Inference 141, 2824-2838, 2011.
  • Muthen, B., Shedden, K. Finite mixture modeling with mixture outcomes using the EM algorithm, Biometrics 55 (2), 463-469, 1999.
  • Nityasuddhi, D., Bohning, D. Asymptotic properties of the EM algorithm estimate for nor- mal mixture models with component specic variances, Computational Statistics & Data Analysis 41 (3-4), 591-601, 2003.
  • Raqab, M. Z. and Madi, M. T. Inference for the generalized Rayleigh distribution based on progressively censored data, Journal of Statistics planning and Inference 141, 3313-332, 2011.
  • Solimana, A. A. Estimators estimators for the finite mixture of Rayleigh model based on progressively censored data, Communications in Statistics-Theory and Methods 35 (5), 803- 820, 2006.
  • Tian, Y. Z., Tian, M. Z., Zhu, Q. Q. Estimating a finite mixed exponential distribution under progressively type-II censored data, Communications in Statistics-Theory and Method 43 (17), 3762-3776, 2014.
  • Tian, Y. Z., Zhu, Q. Q., Tian, M. Z. Inference for mixed generalized exponential distribution under progressively type-II censored samples, Journal of Applied Statistics 41 (3), 660-676, 2014.
  • Wang, B. X. Interval estimation for exponential progressive type-II censored step-stress accelerated life-testing, Journal of Statistical Planning and Inference 140, 2706-2718, 2010.
  • Yao, W. X. A note on EM algorithm for mixture models, Statistics & Probability Letters 83 (2), 519-526, 2013.
Birincil Dil en
Konular Matematik ve İstatistik
Dergi Bölümü İstatistik
Yazarlar

Yazar: Yuzhu Tian (Sorumlu Yazar)

Yazar: Aijun Yang

Yazar: Erqian Li

Yazar: Maozai Tian

Bibtex @araştırma makalesi { hujms453620, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {1303-5010}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {1023 - 1039}, doi = {}, title = {Parameters estimation for mixed generalized inverted exponential distributions with type-II progressive hybrid censoring}, key = {cite}, author = {Tian, Yuzhu and Tian, Maozai and Li, Erqian and Yang, Aijun} }
APA Tian, Y , Yang, A , Li, E , Tian, M . (2018). Parameters estimation for mixed generalized inverted exponential distributions with type-II progressive hybrid censoring. Hacettepe Journal of Mathematics and Statistics, 47 (4), 1023-1039. Retrieved from http://dergipark.gov.tr/hujms/issue/38872/453620
MLA Tian, Y , Yang, A , Li, E , Tian, M . "Parameters estimation for mixed generalized inverted exponential distributions with type-II progressive hybrid censoring". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1023-1039 <http://dergipark.gov.tr/hujms/issue/38872/453620>
Chicago Tian, Y , Yang, A , Li, E , Tian, M . "Parameters estimation for mixed generalized inverted exponential distributions with type-II progressive hybrid censoring". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1023-1039
RIS TY - JOUR T1 - Parameters estimation for mixed generalized inverted exponential distributions with type-II progressive hybrid censoring AU - Yuzhu Tian , Aijun Yang , Erqian Li , Maozai Tian Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1023 EP - 1039 VL - 47 IS - 4 SN - 1303-5010- M3 - UR - Y2 - 2016 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Parameters estimation for mixed generalized inverted exponential distributions with type-II progressive hybrid censoring %A Yuzhu Tian , Aijun Yang , Erqian Li , Maozai Tian %T Parameters estimation for mixed generalized inverted exponential distributions with type-II progressive hybrid censoring %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 1303-5010- %V 47 %N 4 %R %U
ISNAD Tian, Yuzhu , Yang, Aijun , Li, Erqian , Tian, Maozai . "Parameters estimation for mixed generalized inverted exponential distributions with type-II progressive hybrid censoring". Hacettepe Journal of Mathematics and Statistics 47 / 4 (Ağustos 2018): 1023-1039.